MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AIM HD LAPAROSCOPE, AUTOCLAVABLE, 10MM X 30, 33CM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE AIM HD LAPAROSCOPE, AUTOCLAVABLE, 10MM X 30, 33CM; CONFOCAL OPTICAL IMAGING
Model Number 0502937030
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the tip broke inside of the patient.Please note, all pieces were retrieved.
 
Additional Manufacturer Narrative
Alleged failure: the metal part on the tip came off into the patient.It could be retrieved.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be rough handling during sterilization methods and/or during product transport.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
AIM HD LAPAROSCOPE, AUTOCLAVABLE, 10MM X 30, 33CM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10984470
Report Number0002936485-2020-00513
Device Sequence Number3699592
Product Code OWN
UDI-Device Identifier07613327063912
UDI-Public07613327063912
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0502937030
Device Catalogue Number0502937030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2020
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer11/13/2020
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1